# SDR UALA2009100603140

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 36,433 hours, 9,697 cycles
- Engine: Pwa PW4056
- System (JASC): 4910 · APU Cowling/Containment
- Part: Switch
- Part number: AC4500032
- Condition: Defective
- Location: Apu Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WON'T START.  TRIED 3 TIMES GOT APU DOOR MSG.  DOOR BREAKER IN, DOOR OPENS BUT APU WILL NOT START, DOOR IS CLOSED AND APU INOPERATIVE.  WHEN APU MASTER SWITCH TURNED TO START RUN LIGHT ONLY FLASHES ONCE, SHOULD FLASH TWICE.  THIRTY SECONDS LATER, APU DOOR STATUS MSG.  APU DOOR OBSERVED TO BE PHYSICALLY OPEN.  DOOR CLOSES WHEN SWITCH SELECTED OFF.  DURING TROUBLESHOOTING FOUND APU DOOR OPEN SWITCH BAD.  REPLACED APU INLET DOOR OPEN SWITCH S506.  APU OPERATION NORMAL.
